Alert archive / Colorado / Flash Flood Warnings in 2010
Flash Flood Warning 21, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 31, 2010, 1:21 AM MDT for Las Animas County, Colorado. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2010, 1:21 AM MDT (07:21 UTC)
- Expired
- Jul 31, 2010, 2:48 AM MDT
- In force
- 87 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 148 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 7.4 hours before the alert went out and 303 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 286 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 2366 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
655 WGUS55 KPUB 310721 FFWPUB COC071-311030- /O.NEW.KPUB.FF.W.0021.100731T0721Z-100731T1030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PUEBLO CO 121 AM MDT SAT JUL 31 2010 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... * UNTIL 430 AM MDT * AT 116 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED RAINFALL RATES OF UP TO 1/2 INCH TO AN INCH PER HOUR FALLING ON ALREADY SATURATED SOILS FROM HEAVY RAIN LAST EVENING. THE HEAVIEST RAIN WILL FALL ACROSS INTERSTATE 25 FROM TRINIDAD SOUTHWARD TO THE NEW MEXICO STATE LINE...AND ACROSS THE OPEN COUNTRY CENTERED 10 MILES SOUTH OF TRINIDAD. THIS WATER WILL FLOW INTO THE RATON CREEK. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... TRINIDAD AND COKEDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED AREA. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS... OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. && LAT...LON 3724 10471 3725 10403 3699 10404 3699 10468 $$
2 follow-up statements
730 WGUS75 KPUB 310759 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 159 AM MDT SAT JUL 31 2010 COC071-311030- /O.CON.KPUB.FF.W.0021.000000T0000Z-100731T1030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAS ANIMAS CO- 159 AM MDT SAT JUL 31 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL LAS ANIMAS COUNTY UNTIL 430 AM MDT... AT 154 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL RATES OF UP TO AN INCH AN HOUR WERE FALLING ACROSS THE OPEN COUNTY CENTERED AROUND 12 MILES SOUTH SOUTHEAST OF TRINIDAD. THIS HEAVY RAIN WAS MOVING INTO AREAS WHERE SOILS ARE ALREADY SATURATED FROM HEAVY RAINFALL YESTERDAY. THIS RAIN DRAIN INTO THE SAN FRANSISCO CREEK...AS WELL AS DRY CREEK...THOMPSON CREEK...AND SAN MIGUEL CREEK WHICH FLOW TO THE NORTHEAST INTO THE PURGATOIRE RIVER. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... TRINIDAD...BONCARBO AND COKEDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 3724 10471 3725 10403 3699 10404 3699 10468 $$
621 WGUS75 KPUB 310848 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 248 AM MDT SAT JUL 31 2010 COC071-310903- /O.CAN.KPUB.FF.W.0021.000000T0000Z-100731T1030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAS ANIMAS CO- 248 AM MDT SAT JUL 31 2010 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTH CENTRAL LAS ANIMAS COUNTY IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3724 10471 3725 10403 3699 10404 3699 10468 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 12:34 AM MDT, 47 minutes earlier.
Area forecast discussion, Jul 31, 12:34 AM MDT, 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 1234 AM MDT SAT JUL 31 2010 .UPDATE... QUICK UPDATE TO BOOST POPS OVR THE PLAINS...WHICH ARE CURRENTLY SEEING EXTENSIVE PRECIP AND LOCALIZED FLASH FLOODING. ROSE && .PREV DISCUSSION... /ISSUED 334 PM MDT FRI JUL 30 2010/ SHORT TERM... (TONIGHT AND SATURDAY) ..POTENTIAL FOR HEAVY RAIN AND FLOODING CONTINUES... WHAT YOU SEE IS WHAT YOU GET. PLENTY OF CELLULAR MONSOONAL CONVECTION...POPPING AND DROPPING ACROSS SOUTHERN COLORADO... ESPECIALLY ALONG AND NEAR THE MOUNTAINS. CAPE IS REALLY THE ONLY THING DRIVING STORMS SO FAR. BUT..WITH NO SHEAR AND LITTLE TO NO CELL MOVEMENT...STORMS THAT ARE GOING UP ARE KILLING THEMSELVES PRETTY QUICK...AND THEN POPPING NEW CELLS ALONG THEIR OUTFLOW. PRETTY CLASSIC MONSOONAL REGIMEN UNDERWAY. MAIN THREAT THIS EVENING WILL CONTINUE TO BE THE THREAT OF HEAVY RAIN AND FLASH FLOODING. FLASH FLOOD WATCH WILL CONTINUE UNTIL 9 PM...FOR AREAS IN AND NEAR THE MOUNTAINS. MOISTURE IS STILL RICH AND CELLS MOVEMENTS ARE NEXT TO NIL. THERE IS ALSO SOME THREAT OF HAIL...THE CELL NEAR ORDWAY HAS PUT OUT HAIL FROM 1/2 INCH UP TO THE SIZE OF NICKLES. WILL DO IT AGAIN TOMORROW. MODELS STILL SHOW MONSOONAL PLUME WELL ENTRENCHED OVER THE REGION. STEERING WINDS AND LOW/MID LEVEL FLOW WILL BE SIMILAR TODAY. SO...WENT AHEAD AND HOISTED A FLASH FLOOD WATCH FOR TOMORROW FOR THE SAME AREA AS TODAY. LONG TERM... (SATURDAY NIGHT THROUGH FRIDAY) SATURDAY NIGHT...PLUME OF MONSOON MOISTURE AND MODEST INSTABILITY PROVIDING CONTINUED ISOLATED TO SCATTERED POPS COVERAGE OVER THE CWA THROUGH THE EVENING...THEN NAM HAS ACTIVITY MAINLY FADING AWAY AFTER MIDNIGHT. SUNDAY...IN THE MONSOON PLUME AGAIN...BUT CAPE VALUES ARE FORECAST TO BE GENERALLY LESS THAN 500 J/KG. MOST QPF PRINTED OVER THE HIGHER TERRAIN...SO THE POSSIBILITY EXISTS FOR LOCALIZED HEAVY RAIN. WITH MID LEVEL TEMPERATURES 15 TO 17 CELSIUS...EXPECT HIGHS TO BE IN THE MID 80S TO MID 90S PLAINS...MAINLY 80S HIGH VALLEYS...AND 60S AND 70S MOUNTAINS. SUNDAY NIGHT THROUGH TUESDAY...ISOLATED TO SCATTERED STORMS WILL FADE AGAIN. WITH NORTHERN ROCKIES SHORTWAVE RIPPLING THROUGH MONDAY INTO TUESDAY MORNING...A BOUNDARY WILL PUSH SOUTH INTO COLORADO AND INTO CWA. QPF FORECAST INDICATES THAT HEAVIEST PRECIPITATION WILL OCCUR IN NORTHERN COLORADO MONDAY EVENING...PERHAPS PUSHING TO THE PALMER DIVIDE AND A BIT FARTHER SOUTH LATER ON. TEMPERATURES SHOULD BE A FEW DEGREES WARMER THAN SUNDAYS VALUES...BEFORE TAILING OFF A FEW DEGREES ON TUESDAY WITH LOWERING MID LEVEL TEMPERATURES. WEDNESDAY...GFS INDICATES THAT THE FOCUS FOR HEAVIER RAIN MAY AGAIN BE TO OUR NORTH IN THE AFTERNOON AND EARLY EVENING...BUT MAY MOVE INTO THE CWA AS OUTFLOW BOUNDARIES MOVE SOUTH. THURSDAY AND FRIDAY...TYPICAL MONSOON PATTERN CONTINUES WITH ISOLATED TO SCATTERED CONVECTION FLARING UP IN THE AFTERNOON THROUGH THE EVENING HOURS BOTH DAYS. SHAVED A FEW DEGREES OFF GUIDANCE BOTH DAYS. -TLM- AVIATION... MAIN CONCERNS REVOLVE AROUND HEAVY RAIN AND LOW CIGS/VSBY ASSOCIATED WITH THUNDERSTORMS THIS EVENING AND AGAIN TOMORROW AFTERNOON AND EVENING. LOCALLY HEAVY/INTENSE RAINFALL RATES ARE POSSIBLE. LOCALLY SIGNIFICANT REDUCTIONS TO VISIBILITY IN HEAVY RAIN. ALSO...HAIL FROM 1/2 INCH TO NICKEL SIZE IN DIAMETER POSSIBLE WITH STRONGER CELLS. LW && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR COZ058>068-072>084-087-088. && 44/88
Hazardous weather outlook, Jul 30, 6:47 AM MDT, 18 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 647 AM MDT FRI JUL 30 2010 COZ058>089-093>099-311300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 647 AM MDT FRI JUL 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS AND ADJACENT PLAINS THIS AFTERNOON AND EVENING. SMALL HAIL UP TO DIME SIZE MAY ACCOMPANY THE STRONGER STORMS...BUT THE MAIN THREAT WILL BE FROM LOCALLY HEAVY RAINFALL WHICH WILL BRING THE POTENTIAL FOR FLASH FLOODING. THE MOUNTAIN AREAS WILL BE PARTICULARLY SUSCEPTIBLE TO ROCK AND MUD SLIDES FROM STORMS PRODUCING RAINFALL RATES OF 1 TO 2 INCHES PER HOUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE POTENTIAL FOR THUNDERSTORMS WILL CONTINUE EACH AFTERNOON AND EVENING FROM SATURDAY THROUGH THURSDAY ALONG THE CONTINENTAL DIVIDE AND EASTERN MOUNTAINS...ALONG WITH THE PALMER DIVIDE AND WEST OF THE INTERSTATE 25 CORRIDOR. SLOW STORM MOVEMENTS AND ABUNDANT MOISTURE WILL LEAD TO AN INCREASED POTENTIAL FOR FLASH FLOODING SATURDAY...SUNDAY AND MONDAY OVER THE MOUNTAINOUS TERRAIN WHERE RAINFALL RATES OVER 1 INCH PER HOUR WAS POSSIBLE. INCREASED STORM MOTIONS BY TUESDAY WILL REDUCE THE FLASH FLOW RISK HOWEVER AREAS THAT SEE HEAVY RAINFALL FOR MULTIPLE DAYS WILL BE SUSCEPTIBLE TO FLASH FLOODING. THERE IS LESS CERTAINTY IN THUNDERSTORM ACTIVITY OVER THE PLAINS. A WEAK COLD FRONT WILL AID IN PRODUCING THUNDERSTORMS NORTH OF HIGHWAY 50 ON SATURDAY. THE POTENTIAL FOR THUNDERSTORMS OVER THE PLAINS INCREASES EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE AFTER 1200 PM MDT OVER THE CONTINENTAL DIVIDE...UPPER ARKANSAS VALLEY...SANGRE DE CRISTO RANGE...AND PIKES PEAK REGION INCLUDING TELLER AND NORTHERN EL PASO COUNTIES. 44/88
In the hours before
Special weather statement, Jul 30, 10:28 PM MDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1028 PM MDT FRI JUL 30 2010 COZ089-095-310500- CROWLEY COUNTY-WESTERN KIOWA COUNTY- 1028 PM MDT FRI JUL 30 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EXTREME EAST CENTRAL CROWLEY COUNTY IN SOUTHEAST COLORADO... WEST CENTRAL KIOWA COUNTY IN SOUTHEAST COLORADO... AT 1026 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTHEAST OF ARLINGTON...OR 32 MILES NORTHEAST OF LA JUNTA...WHICH WAS MOVING TOWARD THE WEST AT 5 MPH. LOCATIONS IMPACTED INCLUDE... ARLINGTON. SMALL HAIL UP TO 1/2 INCH IN DIAMETER AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, Jul 30, 10:57 PM MDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1057 PM MDT FRI JUL 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM FLASH FLOOD PUEBLO 38.27N 104.61W
07/30/2010 PUEBLO CO LAW ENFORCEMENT
INTERSECTION AT MESA AND BRAGDON REMAINS FLOODED THROUGH
1044 PM. POLICE VEHICLE STALLED IN 18 INCHES OF WATER.
&&
KTLocal storm report, Jul 30, 11:01 PM MDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1101 PM MDT FRI JUL 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM HAIL 3 NW ORDWAY 38.25N 103.79W
07/30/2010 E0.88 INCH CROWLEY CO PUBLIC
0400 PM FLASH FLOOD COTOPAXI 38.37N 105.68W
07/30/2010 FREMONT CO LAW ENFORCEMENT
6 INCHES OF WATER FLOWING DOWN DRY CREEK BED NEAR
COTOPAXI. MOST WATER CAUGHT BY DITCH...LEAVING 1 INCH OF
FLOWING WATER AND ROCKS OVER HIGHWAY 50 NEAR KOA
CAMPGROUND JUST EAST OF COTOPAXI.
0515 PM HEAVY RAIN ST ELMO 38.70N 106.35W
07/30/2010 U0.00 INCH CHAFFEE CO LAW ENFORCEMENT
6 TO 8 FEET OF MUD REPORTED ACROSS A PAVED COUNTY ROAD
NEAR SAINT ELMO IN AREA OF UNSTABLE CHALK SOILS
0821 PM HEAVY RAIN 3 S LA VETA 37.47N 105.01W
07/30/2010 M2.00 INCH HUERFANO CO TRAINED SPOTTER
FELL SINCE 2 PM. 0.5 INCHES FELL IN PAST 15 MINUTES.
0912 PM FLASH FLOOD PUEBLO 38.27N 104.61W
07/30/2010 PUEBLO CO LAW ENFORCEMENT
INTERSECTIONS OF PRARIE AND NORTHERN...AND SANTA FE AND
GRANDE CLOSED DUE TO FAST FLOWING WATER. 10 TO 12 INCHES
OF WATER IN UNDERPASS ON SANTA FE AT FAYES RAILROAD
CROSSING DUE TO CLOGGED DRAINS.
0930 PM HEAVY RAIN 2 ENE PUEBLO 38.29N 104.58W
07/30/2010 M0.96 INCH PUEBLO CO TRAINED SPOTTER
0948 PM HEAVY RAIN 2 SSW PUEBLO 38.24N 104.63W
07/30/2010 M1.21 INCH PUEBLO CO TRAINED SPOTTER
IN 45 MINUTES
0955 PM FLASH FLOOD PUEBLO 38.27N 104.61W
07/30/2010 PUEBLO CO LAW ENFORCEMENT
INTERSECTION AT MESA AND BRAGDON REMAINS FLOODED THROUGH
1044 PM. POLICE VEHICLE STALLED IN 18 INCHES OF WATER.
&&
KTLocal storm report, Jul 30, 11:52 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1152 PM MDT FRI JUL 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 PM HEAVY RAIN 2 SSW PUEBLO 38.24N 104.63W
07/30/2010 M1.86 INCH PUEBLO CO TRAINED SPOTTER
FELL SINCE 900 PM.
&&
KTLocal storm report, Jul 31, 12:49 AM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1249 AM MDT SAT JUL 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 AM FLASH FLOOD 3 S PUEBLO 38.22N 104.61W
07/31/2010 PUEBLO CO LAW ENFORCEMENT
INTERSECTIONS OF POPLAR AND ILLINOIS AS WELL AS IOWA AND
LAKE AVE IN 2700 BLOCK FLOODED. STRANDED VEHICLES IN
INTERSECTIONS DUE TO SEVERAL FEET OF STANDING WATER.
&&
KTLocal storm report, Jul 31, 1:00 AM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
100 AM MDT SAT JUL 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 AM HEAVY RAIN 2 SSW PUEBLO 38.24N 104.63W
07/31/2010 M2.19 INCH PUEBLO CO TRAINED SPOTTER
&&
KTThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 6:19 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 30, 7:12 PM MDT | Areal Flood Advisory | PUB | Custer, Fremont, Huerfano, Pueblo | 3 hr |
| Jul 30, 7:54 PM MDT | Areal Flood Advisory | PUB | Huerfano, Las Animas | 3 hr |
| Jul 30, 8:40 PM MDT | Flash Flood Warning | PUB | Huerfano | 3 hr |
| Jul 30, 8:44 PM MDT | Areal Flood Advisory | PUB | Pueblo | 3 hr |
| Jul 30, 8:49 PM MDT | Areal Flood Advisory | PUB | Las Animas | 3 hr |
| Jul 30, 9:41 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Jul 30, 10:07 PM MDT | Flash Flood Warning | PUB | Las Animas | 3 hr |
| Jul 30, 10:22 PM MDT | Areal Flood Advisory | PUB | Huerfano | 2 hr |
| Jul 30, 10:48 PM MDT | Areal Flood Advisory | PUB | Crowley, Kiowa | 2 hr |
| Jul 31, 12:27 AM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Jul 31, 1:07 AM MDT | Areal Flood Advisory | PUB | Kiowa | 60 min |
| Jul 31, 1:37 AM MDT | Areal Flood Advisory | PUB | Crowley, Otero, Pueblo | 3 hr |
| Jul 31, 3:29 AM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Jul 31, 12:59 PM MDT | Areal Flood Advisory | PUB | Bent, Prowers | 3 hr |
| Jul 31, 1:11 PM MDT | Areal Flood Advisory | PUB | Chaffee | 3 hr |
| Jul 31, 1:26 PM MDT | Flash Flood Warning | PUB | Bent, Kiowa, Prowers | 3 hr |
| Jul 31, 1:58 PM MDT | Flash Flood Warning | PUB | Chaffee | 78 min |
| Jul 31, 2:15 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano, Las Animas | 3 hr |
| Jul 31, 3:39 PM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 9 more | 32 hr |
| Jul 31, 4:28 PM MDT | Flash Flood Warning | PUB | Kiowa, Prowers | 113 min |
| Jul 31, 4:52 PM MDT | Areal Flood Advisory | PUB | Bent, Las Animas, Otero, Pueblo | 2 hr |
| Jul 31, 5:03 PM MDT | Flash Flood Warning | PUB | Teller | 3 hr |
Nearby
Flash Flood Warnings in Colorado, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.